Posted 8/16/2009 7:28 PM (GMT -6)
Thanks Sherry. The last new med I started was about two months before the hives started (I've taken other forms of the medication for about 3.5 years now though). Other than that, I took an antibiotic about a month before that is not part of my normal routine, but something that I've taken previously without problems. I started a new med a few days after the hives started; since it's a suppository and I started it after the hives, doctors I've spoken to feel there's little risk of it contributing.
Shingles crossed my mind, but looking at the symptoms on the internet, I don't fit the profile....the only symptom that matches up is the hives. That was why I saw my internist first...I figured if it wasn't really hives (i.e., shingles or something else), the internist would pick up on it.
Thanks for the advice...I'll look for an allergist and will keep my fingers crossed that I find a solution.
33 - Diagnosed with Crohn's in Nov. '05
Current Meds: Apriso, Methotrexate, Pamine Forte, Aciphex, Domperidone, Folic Acid, VSL#3, lots of vitamins/supplements
Gluten free since Aug. '03